# SDR 2009FA0001021

- Difficulty date: October 15, 2009
- Submitted: December 4, 2009
- Operation: General aviation
- Aircraft: N419FP
- Make and model: Diamon DA 40
- Aircraft serial: 40FC019
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Aft Pax Door
- Part time: 1,632 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON 100 HR INSP, AFT DOOR, FWD HINGE WAS FOUND TO BE CRACKED RESULTING IN REMOVAL OF DOOR FROM SERVICE AND SENDING OUT FOR REPAIR.  THIS IS EITHER THE RESULTS OF THE DOOR PROP STRUT BEING TOO STRONG OR THE DOOR BEING LEFT OPEN AND CATCHING A GUST OF WIND.  CONSTRUCTION OF HINGE USING A STRONGER MATERIAL OR WEAKER DOOR PROP STRUT WOULD PROBABLY HELP.
